Alert archive / Vermont / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 95, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 11, 2012, 4:59 PM EDT for Bennington County, Windham County, Vermont; Berkshire County, Massachusetts. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2012, 4:59 PM EDT (20:59 UTC)
- Expired
- Aug 11, 2012, 6:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Berkshire County, MA, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 108 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
230
WUUS51 KALY 112059
SVRALY
MAC003-VTC003-025-112200-
/O.NEW.KALY.SV.W.0095.120811T2059Z-120811T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
459 PM EDT SAT AUG 11 2012
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BENNINGTON COUNTY IN SOUTHERN VERMONT...
NORTHEASTERN BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
SOUTHEASTERN WINDHAM COUNTY IN SOUTHERN VERMONT...
* UNTIL 600 PM EDT
* AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SAVOY...OR 10 MILES
SOUTHEAST OF NORTH ADAMS...AND MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FLORIDA BY 505 PM EDT...
READSBORO BY 520 PM EDT...
WILMINGTON BY 535 PM EDT...
GUILFORD CENTER BY 540 PM EDT...
VERNON BY 545 PM EDT...
BRATTLEBORO BY 555 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.
LAT...LON 4273 7300 4271 7301 4271 7295 4270 7294
4267 7299 4265 7294 4250 7298 4259 7314
4312 7265 4300 7245 4297 7247 4296 7252
4290 7252 4288 7255 4281 7254 4273 7246
TIME...MOT...LOC 2059Z 218DEG 25KT 4261 7296
$$
SNYDER/KOLECI1 follow-up statement
137
WWUS51 KALY 112200
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
600 PM EDT SAT AUG 11 2012
MAC003-VTC003-025-112210-
/O.EXP.KALY.SV.W.0095.000000T0000Z-120811T2200Z/
BENNINGTON VT-BERKSHIRE MA-WINDHAM VT-
600 PM EDT SAT AUG 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINDHAM...
NORTHEASTERN BERKSHIRE AND SOUTHEASTERN BENNINGTON COUNTIES HAS
EXPIRED...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.
LAT...LON 4273 7300 4271 7301 4271 7295 4270 7294
4267 7299 4265 7294 4250 7298 4259 7314
4312 7265 4300 7245 4297 7247 4296 7252
4290 7252 4288 7255 4281 7254 4273 7246
TIME...MOT...LOC 2200Z 218DEG 25KT 4294 7267
$$
KOLECIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 2:07 PM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Aug 11, 2:07 PM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 207 PM EDT SAT AUG 11 2012 .SYNOPSIS... LOW PRESSURE WILL LIFT SLOWLY NORTH FROM THE EASTERN GREAT LAKES INTO QUEBEC INTO SUNDAY...DRAGGING AN OCCLUDED FRONT ACROSS OUR AREA TODAY. THE THREAT FOR SHOWERS AND THUNDERSTORMS WILL LINGER AS A RESULT. GRADUALLY DRIER AIR WILL FILTER INTO THE REGION AS WEAK HIGH PRESSURE CONTROLS THE WEATHER SUNDAY NIGHT INTO MONDAY. TUESDAY INTO WEDNESDAY ANOTHER DISTURBANCE WILL TRANSIT THE REGION. && .NEAR TERM /THROUGH SUNDAY/... OCCLUDED FNT FM LK ONT TO NJ...MOVING SLOWLY NE TDY. 500HPA CUT OFF LIFTING N ALONG WITH SFC LOW FM EASTERN GRTLKS INTO QB. ATTM BKN CLOUDS OVR MOST OF FCA...BUT SIZABLE BREAKS AS TD MID 60S TO LOW 70S. FCA IS ENTERING RT ENTR RGN OF 300HPA JET...WITH DIV INCRG TDY. MORNING SOUNDING AND UA ANALYSIS SUG A RATHER ACTIVE AFTN. 700-850HPA LAPSE RATES ON NAM AND GFS 5-7C, SFC CAPE 1000-1500, MU CAPE 2000-3000 J/KG,SPC 1000-2000 AND INCRG. MOISTURE ADVECTION OCCURRING IN LLVLS...LIKE WE REALLY NEED ANY MORE LLVL MOISTURE. CONVECTIVE TEMPS UPPER 70S...MORNING ALY SOUNDING 1422 CAPE...FZL 13.8 KFT...WBZ 12.8KFT. CAPE PROFILE "FAT". PWAT IS 1.62, WHILE NOT MUCH OF A HAIL THREAT DAMAGING WINDS POSSIBLE IN WET MICRO BURSTS. LOCAL WRF SHOWS CONVECTIVE EVOLUTION VERY NICELY WITH CELLS ORGANIZING INTO A MULTICELLULAR LINE ALONG FNT 17UTC...AND BCMG NUMEROUS AS THEY TRACK NE INTO A BKN LINE. LOCAL WRF HAS HANDLED MOST OF PAST SVRL EVENTS QUITE WELL IN TERMS OF TIMING AND CONVECTIVE MODE CURRENT RADAR HAS SCT CELLS FORMING ALREADY IN ULSTER CO. SPC HAS AREA IN SEE TEST. SO THE CONVECTIVE GUN IS LOCKED AND LOADED...THE QUESTION WILL BE HOW MUCH DIURNAL HEATING WILL WE GET TO PULL THE TRIGGER. IF IT TRIGGERS AM EXPECTING AN ACTIVE AFTN. HIGH TEMPERATURES TODAY BASED ON UPSTREAM OBSERVATIONS FROM FRIDAY SUGGEST HIGHS INTO THE LOWER 80S FOR VALLEY LOCATIONS AND 70S ELSEWHERE. CONVECTION WILL END DURING THE EVENING WITH FROPA...END OF DIURNAL HEATING AND DRY SLOT WORKING INTO FCA OVERNIGHT. HWVR WITH WEAK FLOW LOW LVL MOISTURE WILL LINGER AND TD WILL REMAIN ELEVATED IN THE 60S...WITH PATCHY TO AREAS OF FOG TNGT. SUNDAY 500HPA CUT OFF EJECTS NE OUT OF REGION...BUT ITS TRAILING TROF DRIFTS ACROSS THE FCA. LLVL MOISTURE LINGERS...FRONTAL BOUNDARY IS JUST TO OUR EAST. MEANWHILE MID LEVEL DRY SLOT WILL ALLOW CONSIDERABLE DIURNAL FORCING. SCATTERED TSTMS ARE AGAIN POSSIBLE SUNDAY...PARTICULARLY IN AREAS TO N AND W OF ALB. TD WILL REMAIN IN THE 60S...AND MAX TEMPS IN THE 80S SO ANOTHER RATHER WARM HUMID DAY WITH AFTN CONVECTION. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... A FAIRLY QUIET NIGHT IS IN STORE FOR SUNDAY NIGHT AS THE WAVE SHIFTS EASTWARD. WILL KEEP LOW CHANCE OF POPS ACROSS THE MOHAWK VALLEY AND ADIRONDACKS AS THERE IS SOME INDICATIONS OF MOISTURE IN THE MODELS WITH A WEAK WAVE. OVERALL TEMPS SUNDAY NIGHT WILL BE IN THE UPPER 50S TO AROUND 60. MONDAY...OVERALL SHOULD BE A NICE DAY WITH HIGH PRESSURE IN THE AREA. A FEW MODELS ARE SHOWING A VERY WEAK WAVE ACROSS THE AREA...BUT AT THIS TIME THIS LOOKS WEAK AT BEST AND WOULD JUST INCREASE CLOUD COVER A BIT. AT THIS TIME... WILL KEEP MONDAY PARTLY SUNNY WITH NO MENTION OF PRECIP. TUESDAY...WILL START OFF QUIET WITH PARTLY CLOUDY CONDITIONS. A LOW PRESSURE SYSTEM OVER THE GREAT LAKES REGION WITH ITS ASSOCIATED FRONTS WILL SLOWLY SHIFT EASTWARD. AS THE SYSTEM MOVES EASTWARD WILL INCREASE MOISTURE THROUGHOUT THE DAY AND WILL INCREASE THE THREAT FOR SHOWERS AND POSSIBLY A THUNDERSTORM LATE TUESDAY AFTERNOON. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... TUESDAY NIGHT/WEDNESDAY...THE WAVE WILL MOVE ACROSS THE REGION. AS OF NOW...MODELS ARE CONSISTENT ON KEEPING THE WAVE OPEN. BOTTOM LINE THERE WILL BE A CHANGE OF SHOWERS AND THUNDERSTORMS FROM LATE TUESDAY INTO LATE WEDNESDAY EVENING. WILL CONTINUE WITH CHANCE OF OF THUNDERSTORMS ON WEDNESDAY AS GFS SHOWING DECENT CONVECTIVE POTENTIAL. TEMPERATURES WILL BE IN THE UPPER 70S TO LOWER 80S. A WEAK RIDGE WILL START TO BUILD IN FOR THURSDAY. WILL KEEP THURSDAY DRY WITH HIGH PRESSURE. BY FRIDAY...THE GFS SHOWS AN APPROACHING UPPER LEVEL SYSTEM AND ASSOCIATED COLD FRONT. WILL MENTION THE CHANCE OF SHOWERS AND THUNDERSTORMS FOR FRIDAY. THIS SYSTEM WILL LINGER IN THE AREA FOR THE FIRST PART OF THE UPCOMING WEEKEND. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... A CLOSED UPPER LEVEL LOW REMAINS JUST WEST OF THE REGION ACROSS THE EASTERN GREAT LAKES. MOISTURE SPINNING AROUND THIS SYSTEM HAS KEPT DEWPOINTS RATHER HIGH...WHICH HAS LEAD TO THE FORMATION OF SOME LOW STRATUS FOR ALL FOUR TERMINALS THIS MORNING. WITH THE SUN ALREADY HAVE RISEN...FLYING CONDITIONS HAVE GENERALLY BEEN MVFR...WITH CONDITIONS ALREADY BACK TO VFR AT KALB. OVER THE NEXT TWO HOURS...VFR FLYING CONDITIONS SHOULD RETURN TO ALL TERMINALS AS A LIGHT SOUTHERLY SFC WIND DEVELOPS AND HELPS MIX THE LOWEST PORTION OF THE ATMOSPHERE ALONG WITH INCREASING AMOUNTS OF DAYTIME SOLAR RADIATION. THE NEARBY UPPER LOW MAY ALLOW FOR SCT RAIN SHOWERS TO DEVELOP WHICH COULD IMPACT ALL THE TERMINALS AT SOME POINT DURING THE DAY. ALTHOUGH IT SHOULD GENERALLY BE VFR TODAY...THE SCT SHOWERS COULD LEAD TO BRIEF PERIODS OF MVFR CONDITIONS. THE TIMING OF THESE SHOWERS IS STILL UNCLEAR...SO WILL ADDRESS WITH A VCSH IN THE TAFS AT THIS TIME. KPSF LOOKS TO HAVE THE GREATER COVERAGE OF SHOWERS...SO WILL INCLUDE A BRIEF PERIOD OF EXTENDED MVFR CONDITIONS IN RAIN SHOWERS THERE FOR THE EARLY TO MID AFTN HOURS. THERE IS A SLIGHT CHC FOR SOME THUNDER AS WELL...BUT COVERAGE IS NOT ANTICIPATED TO BE WIDESPREAD ENOUGH TO INCLUDE AT THIS TIME. BY LATE IN THE DAY...SHOWERS SHOULD HAVE ENDED AND SKIES WILL BEGIN TO CLEAR. THE CONTINUED MOIST LOW LEVELS MAY LEAD TO RADIATIONAL FOG AT THE TERMINALS FOR SAT NIGHT...WITH SOME PLACES /KPSF AND KGFL/ GOING DOWN TO AT LEAST MVFR SHORTLY AFTER SUNSET. A PERSISTENT LIGHT BREEZE AT KALB COULD POSSIBLY PREVENT ANY FOG FROM OCCURRING THERE. OUTLOOK... SUN-MON...VFR. NO SIG WX. TUE-WED...VFR/MVFR. CHC SHRA/TSRA. && .FIRE WEATHER... A LOW LOW PRESSURE SYSTEM WILL LIFT NORTH FROM THE EASTERN GREAT LAKES INTO QUEBEC THIS EVENING. THIS SYSTEM WITH ASSOCIATED FRONTS WILL TRIGGER SHOWERS AND THUNDERSTORMS. THE SHOWERS AND THUNDERSTORM THREAT WILL DIMINISH BY LATE SUNDAY. A WEAK AREA OF HIGH PRESSURE WILL BUILD IN FOR SUNDAY NIGHT INTO MONDAY. THIS WILL BRING DRIER CONDITIONS TO THE REGION. MAX RH VALUES WILL BE NEAR 100 PERCENT TODAY AND TOMORROW...WITH MIN RH VALUES IN THE UPPER 40S TO LOWER 50S. && .HYDROLOGY... THERE WILL BE SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. OVERALL THE SHOWERS WILL BE MOVING...SO QPF VALUES WILL BE LIGHT WITH A QUARTER TO HALF AN INCH...WITH ISOLATED AMOUNTS UP TO AN INCH. SCATTERED SHOWERS AND THUNDER WILL BE POSSIBLE INTO SUNDAY. OVERALL...WITH THE EXCEPTION OF A URBAN AND SMALL STREAM FLOODING POSSIBLE IN POOR DRAINAGE AREAS...NO MAJOR HYDRO PROBLEMS ANTICIPATED. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...SNYDER NEAR TERM...SNYDER SHORT TERM...VTK LONG TERM...VTK AVIATION...SNYDER FIRE WEATHER...VTK HYDROLOGY...VTK
Hazardous weather outlook, Aug 11, 2:19 PM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 219 PM EDT SAT AUG 11 2012 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-121100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 219 PM EDT SAT AUG 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE LIKELY TODAY. THE GREATEST HAZARD FROM THESE THUNDERSTORMS WILL BE WIND GUSTS TO 50 MPH AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR THUNDERSTORMS ON SUNDAY AND TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 11, 3:36 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
336 PM EDT SAT AUG 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM FLASH FLOOD NORTH ADAMS 42.69N 73.11W
08/11/2012 BERKSHIRE MA TRAINED SPOTTER
SEVERAL ROADS DOWNTOWN
&&
EVENT NUMBER ALY1200182
LFMLocal storm report, Aug 11, 3:40 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
340 PM EDT SAT AUG 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM FLASH FLOOD NORTH ADAMS 42.69N 73.11W
08/11/2012 BERKSHIRE MA TRAINED SPOTTER
RT.8 CLOSED
&&
CORRECTED EVENT
EVENT NUMBER ALY1200181
LFMLocal storm report, Aug 11, 4:20 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
420 PM EDT SAT AUG 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM FLASH FLOOD NORTH ADAMS 42.69N 73.11W
08/11/2012 BERKSHIRE MA TRAINED SPOTTER
RT.8 CLOSED
&&
EVENT NUMBER ALY1200180
LFMSpecial weather statement, Aug 11, 4:48 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
448 PM EDT SAT AUG 11 2012
MAZ001-VTZ013>015-112115-
BENNINGTON VT-NORTHERN BERKSHIRE MA-WESTERN WINDHAM VT-
EASTERN WINDHAM VT-
448 PM EDT SAT AUG 11 2012
...A STRONG THUNDERSTORM IN
BENNINGTON COUNTY IN SOUTHERN VERMONT...
BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS...
WINDHAM COUNTY IN SOUTHERN VERMONT...
AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...FREQUENT
LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR SAVOY...OR
ABOUT 8 MILES SOUTHEAST OF NORTH ADAMS...AND MOVING NORTHEAST AT 35
MPH.
THE THUNDERSTORM WILL BE NEAR...
FLORIDA BY 455 PM EDT
9 MILES SOUTHWEST OF GUILFORD CENTER BY 515 PM EDT
LAT...LON 4273 7256 4273 7297 4270 7294 4267 7299
4265 7294 4255 7297 4252 7297 4246 7305
4260 7320 4272 7302 4271 7301 4271 7297
4274 7299 4290 7274
TIME...MOT...LOC 2047Z 231DEG 30KT 4259 7303
SNYDER/KOLECILocal storm report, Aug 11, 4:49 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
449 PM EDT SAT AUG 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG CHESHIRE 42.56N 73.15W
08/11/2012 BERKSHIRE MA TRAINED SPOTTER
TREES DOWN ON HOUSE
&&
EVENT NUMBER ALY1200183
LFMLocal storm report, Aug 11, 4:56 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
456 PM EDT SAT AUG 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG CHESHIRE 42.56N 73.15W
08/11/2012 BERKSHIRE MA TRAINED SPOTTER
TREES DOWN ON HOUSE
&&
EVENT NUMBER ALY1200184
LFMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 3:05 PM EDT | Special Weather Statement | ALY | Windham | 40 min |
| Aug 11, 3:11 PM EDT | Areal Flood Advisory | ALY | Windham | 3 hr |
| Aug 11, 12:26 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 64 min |
| Aug 11, 12:35 PM EDT | Tornado Warning | ALY | Berkshire | 25 min |
| Aug 11, 2:21 PM EDT | Areal Flood Advisory | ALY | Berkshire | 3 hr |
| Aug 11, 2:52 PM EDT | Flash Flood Warning | ALY | Berkshire | 6 hr |
| Aug 11, 3:38 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 67 min |
| Aug 11, 4:41 PM EDT | Areal Flood Advisory | ALY | Berkshire | 3 hr |
| Aug 11, 4:48 PM EDT | Special Weather Statement | ALY | Franklin | 27 min |
| Aug 11, 7:14 PM EDT | Flash Flood Warning | ALY | Berkshire | 3 hr |
Nearby
Severe Thunderstorm Warnings in Vermont, 2012Severe Thunderstorm Warnings in Massachusetts, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.